PureHealth Paracetamol 500mg Caplets 32sBy Generic
PureHealth Paracetamol 500mg Caplets
Paracetamol tablets belong to a group of medicines called analgesics.
They are used for the relief of mild to moderate pain and feverish conditions such as headache, toothache, colds, influenza, joint pain and period pains.
Active substance: 500mg of paracetamol.
Other ingredients: Pregelatinised maize starch, maize starch, stearic acid.
Adults including elderly and children over 12 years: 1or 2 tablets every 4 to 6 hours as required, to a maximum of 8 tablets in a day.
Children 6-12 years: half to 1 tablet every 4-6 hours as required, to a maximum of 4 tablets in a day.
Children under 6 years: Not recommended.
- Always take Paracetamol tablets exactly as your doctor has told you. If you are not sure, check with your doctor or pharmacist.
- Swallow the tablets with water.
- Take this medicine for as long as your doctor tells you to.
Do not take Paracetamol tablets and tell your doctor if you:
- Are allergic (hypersensitive) to paracetamol or any of the ingredients in the tablet (see section 6).
- Have suffered from alcoholism
- Have severe kidney or liver disease.
- Medicines to prevent blood clotting such as warfarin
- Metoclopramide or domperidone (to prevent sickness)
- Colestyramine (to treat high cholesterol levels). Should not be taken at least one hour before and after taking paracetamol
- Imatinib (used to treat leukaemia and some stomach tumours).
Like all medicines, Paracetamol tablets can cause side effects, although not everybody gets them. Please tell your doctor or pharmacist if you notice any of the following effects or any effects not listed.
- Allergic reactions - skin rash
- Blood - changes in numbers and types of blood cells. If you have an increase in number of nose bleeds or notice that you bruise more easily or have more infections talk to your doctor.
Products you may also consider